MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pro ise analytical unit serial number is (b)(6).The field service engineer inspected the analyzer, performed a full system mechanical and fluid check, and verified that the analyzer was performing according to specifications.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable sodium electrode results from one patient sample tested on the cobas pro ise analytical unit.The initial na result was 152.7 mmol/l.The repeat result was 143.3 mmol/l.The emergency department (ed) personnel questioned the result as it did not match the patient's history, prompting the rerun of the patient sample.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the calibration results were within the specified ranges.The qc levels 1 and 3 results were within the specified ranges.The patient sample was centrifuged for 3 minutes.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23346406
Report Number1823260-2025-04271
Device Sequence Number7818835
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Catalogue Number10825468001
Device Lot NumberDVL92
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexMale